Our expert says:
You will have to ask the medical doctor who is treating you for the epilepsy if you can also use Ciplatrim or if the active ingredient it contains, which is called sibutramine, will interact with the Epitec. In any case, medications containing sibutramine have to be prescribed by a medical dr and the dr must first assess you, to check if you don't have high blood pressure, heart or circulation problems as sibutramine is contra-indicated in such cases.
I would also recommend that you consult a registered dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area), to assist you with a balanced slimming diet seeing that you have a great deal of weight to lose.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.